# SDR WRLA96024

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 61054401
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

DURING INITIAL DESCENT, FLIGHT CREW RECEIVED 'FIRE WARNING' INDICATION ON NR 1 ENGINE.  FLIGHT CREW PERFORMED ABNORMAL PROCEDURES:  SHUT DOWN NR 1 ENGINE, DISCHARGED NR 1 FIRE BOTTLE.  AT THAT TIME, FIRE WARNING INDICATION EXTINGUISHED.  ACFT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS INSPECTED, AND NO EVIDENCE OF FIRE NOTED.  CFDS REVIEWED AND NR 1 ENG A-LOOP WITH B-LOOP INOP WOULD CAUSE 'FIRE WARNING' INDICATION.  REPLACED 'A' RT REVERSER COWL FIRE LOOP, CLEARING FAULT ON A-LOOP.  ADDITIONALLY, CLEARED FAULTS ON B-LOOP BY REPLACING RT REVERSER COWL LOOP AND B-LOOP PYLON HARNESS.  BOTH SYSTEMS OPS CHK NORMAL DURING GROUND RUNS.  ACFT RETURNED TO SERVICE.  (X)
